Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 135, NWS Springfield, MO

April 25, 2011Howell County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 25, 2011, 5:31 PM CDT for Howell County, Ozark County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 5:31 PM CDT (22:31 UTC)
Expired
Apr 25, 2011, 6:05 PM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Howell County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:22 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 420 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-261 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
420 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WUUS53 KSGF 252231
SVRSGF
MOC091-153-252330-
/O.NEW.KSGF.SV.W.0135.110425T2231Z-110425T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 630 PM CDT.

* AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR TECUMSEH...OR 25 MILES WEST OF WEST
  PLAINS...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRANDSVILLE...CAULFIELD...
  LANTON...MOODY...MOUNTAIN VIEW...PEACE VALLEY...POMONA...
  POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK...SYCAMORE...TECUMSEH...
  UDALL...WEST PLAINS...WHITE CHURCH AND ZANONI.

THIS REPLACES THE TORNADO WARNING THAT WAS PREVIOUSLY IN EFFECT FOR 
OZARK COUNTY UNTIL 530 PM.  THE STORM DOES CONTAIN SOME ROTATION AND 
AN UPGRADE TO A TORNADO WARNING MAY BE REQUIRED SHOULD THE STORM 
BECOME BETTER ORGANIZED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3652 9227 3653 9227 3666 9238 3680 9218
      3679 9210 3684 9210 3705 9173 3705 9166
      3679 9166 3679 9168 3651 9167
TIME...MOT...LOC 2229Z 237DEG 40KT 3665 9222
WIND...HAIL 60MPH 1.00IN

$$

RUNNELS
3 follow-up statements
058 
WWUS53 KSGF 252242
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CDT MON APR 25 2011

MOC153-252252-
/O.CAN.KSGF.SV.W.0135.000000T0000Z-110425T2330Z/
OZARK MO-
542 PM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZARK COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3652 9209 3674 9212 3685 9209 3705 9171
      3705 9166 3660 9168 3651 9185
TIME...MOT...LOC 2242Z 237DEG 40KT 3677 9207 3655 9197

$$

MOC091-252330-
/O.CON.KSGF.SV.W.0135.000000T0000Z-110425T2330Z/
HOWELL MO-
542 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR HOWELL COUNTY...

AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF SILOAM SPRINGS TO MOODY...MOVING NORTHEAST AT 45 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BRANDSVILLE...MOODY...MOUNTAIN VIEW...
PEACE VALLEY...POMONA...POTTERSVILLE...SILOAM SPRINGS...SOUTH FORK...
WEST PLAINS AND WHITE CHURCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3652 9209 3674 9212 3685 9209 3705 9171
      3705 9166 3660 9168 3651 9185
TIME...MOT...LOC 2242Z 237DEG 40KT 3677 9207 3655 9197
WIND...HAIL 60MPH 1.00IN

$$
RUNNELS
284 
WWUS53 KSGF 252258
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
558 PM CDT MON APR 25 2011

MOC091-252330-
/O.CON.KSGF.SV.W.0135.000000T0000Z-110425T2330Z/
HOWELL MO-
558 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN HOWELL COUNTY...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING TO WEST OF 
LANTON...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF 
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BRANDSVILLE AND RURAL AREAS EAST OF WEST 
PLAINS.

THIS STORM IS DIMINISHING IN INTENSITY AND WILL LIKELY BE CANCELLED 
EARLY IF THIS TREND CONTINUES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3674 9195 3689 9166 3660 9168 3651 9190
TIME...MOT...LOC 2256Z 264DEG 37KT 3674 9188 3652 9178
WIND...HAIL 60MPH <.50IN

$$
RUNNELS
785 
WWUS53 KSGF 252305
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CDT MON APR 25 2011

MOC091-252311-
/O.CAN.KSGF.SV.W.0135.000000T0000Z-110425T2330Z/
HOWELL MO-
605 PM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWELL COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHWESTERN MISSOURI.

LAT...LON 3674 9195 3689 9166 3660 9168 3651 9190
TIME...MOT...LOC 2301Z 237DEG 40KT 3688 9185 3666 9175

$$
RUNNELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:08 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 25, 4:08 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT MON APR 25 2011

.DISCUSSION...
/ISSUED 408 PM CDT MON APR 25 2011/

FORECAST CHALLENGES INCLUDE TIMING THE EXIT OF FLOODING RAINS AND
ADDITIONAL RAIN CHANCES TUESDAY NIGHT/WEDNESDAY

CURRENTLY...STRONG STORM SYSTEM BEGINNING TO GET A KICK AND MOVE
ACROSS THE MIDWEST. WARM FRONT IS DRAPED ACROSS NORTHERN ARKANSAS
AND WILL BE A FEATURE WE WATCH CLOSELY OVER THE NEXT FEW HOURS.
SHIELD OF RAIN CONTINUES ACROSS THE AREA...SHOWING WELCOME SIGNS
OF TRYING TO EXIT FROM WEST TO EAST. CONVECTION CONTINUES TO
INTENSIFY IN THE WARM SECTOR ACROSS ARKANSAS...WITH THIS ACTIVITY
BEGINNING TO MOVE TO THE EAST. ADDITIONAL...MORE DIURNALLY
DRIVEN...SHOWERS AND STORMS ARE DEVELOPING ACROSS KANSAS BENEATH
THE UPPER LEVEL LOW PRESSURE SYSTEM.

THE REST OF THIS AFTERNOON AND TONIGHT...ONGOING RAINFALL WILL
CONTINUE TO ADD TO OUR FLOODING ISSUES IN THE SHORT TERM. AN
ADDITIONAL ONE HALF INCH TO TWO INCHES OF RAIN ARE POSSIBLE...
ESPECIALLY ACROSS SOUTH CENTRAL MISSOURI...BEFORE ENDING. THIS
RAINFALL IS OUR ALLY WHEN IT COMES TO OUR CONDITIONAL SEVERE
WEATHER RISK. THE RISK FOR SURFACE BASED THUNDERSTORMS IS TIED
SOLELY TO THE WARM FRONT JUST TO THE SOUTH OF THE MISSOURI
ARKANSAS STATE LINE MOVING NORTH INTO THE AREA. IF WE CAN KEEP
THIS RAINFALL GOING...IT WILL BE VERY HARD TO GET THE WARM FRONT
INTO SOUTHERN MISSOURI. STILL CAN/T RULE OUT A FEW HAILERS GIVEN
ELEVATED INSTABILITY...AND EVEN A ROGUE DOWNBURST...BUT IT APPEARS
THAT OUR SEVERE WEATHER RISK IS BECOMING MORE LOCALIZED WITH
TIME...MORE FOCUSED ON ELEVATED HAILERS AND CONFINED TO BETWEEN
NOW AND THE EARLY EVENING HOURS. AGAIN...WILL BE WATCHING THAT
WARM FRONT WILL GREAT INTEREST. IF IT CANNOT MOVE NORTH...THE
CURRENT TORNADO WATCH WILL NEED TO BE AXED.

THE GOOD NEWS IS THAT WITH THIS SYSTEM ON THE MOVE WE ARE FINALLY
SEEING THE LIGHT IN OUR WATER LOGGED TUNNEL. HEAVIER RAINFALL WILL
BE FOCUSED ON THE EASTERN HALF OF THE OUTLOOK AREA INTO EARLY THIS
EVENING...WITH A WEST TO EAST TAPERING OFF EXPECTED FROM MID TO
LATE EVENING. THIS WILL BRING A NICE...WELCOME...THOUGH BRIEF...
BREAK TO OUR RAINFALL.

TUESDAY AND WEDNESDAY...BRIEF BREAK IN THE ACTION WILL COME TO AN
END BY LATE IN THE DAY TUESDAY WITH ANOTHER ROUND OF RAINFALL
EXPECTED TUESDAY NIGHT INTO WEDNESDAY. TRACK OF THIS SYSTEM
SUGGESTS SURFACE CYCLOGENESIS ACROSS ARKANSAS...WITH A SUBSEQUENT
MOVEMENT TO THE NORTHEAST...CLIPPING SOUTH CENTRAL MISSOURI.
BETTER CHANCES FOR LOCALLY HEAVY RAINFALL ARE SQUARELY IN AN AREA
WE DO NOT NEED IT...ALONG THE MO/ARK STATE LINE. ANOTHER ONE HALF
TO ONE INCH OF RAIN IS POSSIBLE IN THIS AREA. THE ONLY GOOD NEWS
IS THAT THIS SYSTEM LOOKS TO BE ON THE PROGRESSIVE SIDE WITH THE
HEAVIEST SWATH OF RAINFALL TO THE SOUTHEAST OF REGION.
NEVERTHELESS OUR THRESHOLD FOR PAIN IS QUITE LOW RIGHT NOW AND
THIS EXPECTED RAINFALL WILL EXACERBATE OUR SATURDAY CONDITIONS.

THURSDAY ONWARD...12Z SUITE OF MODEL OUTPUT IN DECENT AGREEMENT
THROUGH NEXT WEEKEND. UPPER RIDGING WILL BUILD OVER THE AREA
THURSDAY AND FRIDAY...BRINGING A WELCOME BREAK TO OUR ACTIVE
WEATHER PATTERN. AGREEMENT CONTINUES WITH BRINGING A COLD FRONT
ACROSS THE REGION ON SATURDAY...WITH THE BETTER CHANCES FOR RAIN
DURING THE DAY SATURDAY INTO SATURDAY NIGHT. THE 12Z ECMWF DOES
SLOW THE PROGRESSION OF THE UPPER SUPPORT A BIT INTO SUNDAY...
WHICH GIVEN OUR EXTREMELY SATURATED CONDITIONS MAKES THIS A TREND
TO BEAR WATCHING. OTHERWISE...EXPECT AT OR ABOVE AVERAGE
TEMPERATURES TO ROUND OUT THE WEEK...FALLING TO BELOW AVERAGE LATE
IN THE WEEKEND INTO EARLY NEXT WEEK.

GAGAN

&&

.AVIATION...
/ISSUED 130 PM CDT MON APR 25 2011/

FOR THE 18Z TAF PACKAGE...PRIMARY FORECAST CONCERNS CONTINUE TO
REVOLVE AROUND RAIN AND THUNDER THAT WILL PERSIST INTO THIS
EVENING. THEREAFTER...THE POTENTIAL FOR IFR CIGS/VIS OVERNIGHT.
STORM SYSTEM IS STARTING TO EJECT NORTHEASTWARD THROUGH THE MIDDLE
OF THE NATION. WIDESPREAD RAIN AND EMBEDDED THUNDER HAVE AFFECT
JLN/SGF/BBG ALL MORNING AND THIS WILL CONTINUE...WITH THE GREATEST
COVERAGE SHIFTING TO SGF/BBG DURING THE LATE AFTERNOON HOURS.
FLIGHT RESTRICTIONS FOR THIS AFTERNOON INTO THIS EVENING WILL BE
ASSOCIATED MOST WITH SHRA/TSRA WHERE IFR IS POSSIBLE. OUTSIDE OF
HEAVIER RAINFALL MVFR TO EVEN VFR CAN BE EXPECTED FROM TIME TO
TIME. SURFACE LOW PRESSURE OVER EASTERN OKLAHOMA WILL MOVE
NORTHEAST THIS AFTERNOON INTO THIS EVENING. AS IT EXITS TO THE
EAST...MOIST NORTHERLY FLOW ON THE BACK SIDE OF THE LOW WILL
RESULT IN IFR CIGS SPREADING INTO THE AREA. WEAK COLD AIR
ADVECTION WILL ALSO BRING A RISK OF IFR TO LIFT FOG...HOWEVER AM
NOT CONFIDENT IN OCCURRENCE AND TIMING AT THIS POINT. GRADUALLY
IMPROVING CONDITIONS ARE EXPECTED LATE TUESDAY MORNING.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ057-058-068>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ101.

&&
Hazardous weather outlook, Apr 25, 4:30 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 PM CDT MON APR 25 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-262130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
430 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT TO EXTREME.

WEATHER HAZARDS EXPECTED...

THE FLOODING RISK IS SIGNIFICANT TO EXTREME.
THE LIGHTNING RISK IS SIGNIFICANT.
THE HAIL RISK IS ELEVATED.
THE THUNDERSTORM WIND RISK IS LIMITED TO ELEVATED.
THE TORNADO RISK IS LIMITED TO ELEVATED.

DISCUSSION...

THERE IS AN ELEVATED RISK SEVERE WEATHER RISK THROUGH EARLY THIS
EVENING ALONG AND SOUTH OF A LINE FROM EMINENCE TO BRANSON.

A WARM FRONT REMAINS DRAPED ACROSS NORTHERN ARKANSAS...JUST SOUTH
OF THE MISSOURI ARKANSAS STATE LINE. THIS FEATURE WILL BE WATCHED
CAREFULLY INTO EARLY THIS EVENING. IF IT CAN MOVE INTO SOUTHERN
MISSOURI...STORMS TO THE SOUTH OF THE BOUNDARY COULD BECOME
SURFACE BASED...POSING A RISK OF LARGE HAIL...DAMAGING WIND GUSTS
AND A FEW TORNADOES. IT IS POSSIBLE THAT THE WARM FRONT WILL
REMAIN JUST TO THE SOUTH OF THE AREA...IF THAT OCCURS...THE RISK
FOR DAMAGING WIND AND TORNADOES WILL BECOME MUCH LESS...THOUGH THE
RISK FOR LARGE HAIL WILL PERSIST UNTIL STORMS CLEAR THE AREA BY
THE MID EVENING HOURS.

ADDITIONAL HEAVY RAINFALL IS EXPECTED THROUGH THIS EVENING. THIS
WILL ONLY MAKE THE ONGOING FLOODING AND FLASH FLOODING WORSE
ACROSS THE OZARKS. AN ADDITIONAL ONE HALF TO THREE INCHES OF RAIN
WILL BE POSSIBLE ESPECIALLY OVER SOUTH CENTRAL MISSOURI BEFORE
ENDING DURING THE MID TO LATE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A BRIEF BREAK IN THE RAINFALL IS EXPECTED TO PERSIST THROUGH MUCH
OF TUESDAY...HOWEVER ANOTHER ROUND OF RAINFALL IS EXPECTED TO
DEVELOP ACROSS THE AREA LATE TUESDAY AFTERNOON INTO EARLY
WEDNESDAY. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER
THE FAR SOUTHEASTERN OZARKS ON TUESDAY. LOCALLY HEAVY RAINFALL
WILL ALSO BE POSSIBLE FOR AREA ALONG THE MISSOURI ARKANSAS STATE
LINE. DUE TO OUR SATURATED CONDITIONS...THIS ADDITIONAL RAINFALL
WILL POSE AN ELEVATED RISK FOR MORE FLASH FLOODING.

AFTER RAIN ENDS ON WEDNESDAY...RESIDUAL FLOODING OF CREEKS STREAMS
AND SEVERAL MAIN STEM RIVERS WILL LIKELY CONTINUE THROUGH THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ALONG
AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Apr 25, 5:06 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     FLOOD            4 NE TWIN BRIDGES       37.60N 92.54W
04/25/2011                   LACLEDE            MO   DEPT OF HIGHWAYS

            HIGHWAY B CLOSED DUE TO FLOODING.

&&

JCOLUCCI
Local storm report, Apr 25, 5:09 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      5 WNW GOODMAN           36.78N 94.48W
04/25/2011                   NEWTON             MO   DEPT OF HIGHWAYS

            ROUTE AA REPORTED CLOSED DUE TO FLOODING.

&&

JCOLUCCI
Local storm report, Apr 25, 5:10 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
510 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      1 SE ORONOGO            37.18N 94.45W
04/25/2011                   JASPER             MO   DEPT OF HIGHWAYS

            HIGHWAY D CLOSED DUE TO FLOODING.

&&

JCOLUCCI
Local storm report, Apr 25, 5:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
512 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     FLASH FLOOD      HIGHLANDVILLE           36.93N 93.28W
04/25/2011                   CHRISTIAN          MO   LAW ENFORCEMENT

            WATER RESCUE

&&

BOXELL
Local storm report, Apr 25, 5:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      2 SW POTTERSVILLE       36.68N 92.06W
04/25/2011                   HOWELL             MO   DEPT OF HIGHWAYS

            ROUTE K CLOSED DUE TO FLOODING.

&&

JCOLUCCI
Local storm report, Apr 25, 5:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FLASH FLOOD      7 W GOODMAN             36.76N 94.52W
04/25/2011                   MCDONALD           MO   DEPT OF HIGHWAYS

            HIGHWAY Y CLOSED DUE TO FLOODING.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:09 PM CDTAreal Flood WarningSGFDade, Jasper, Lawrence, Polk12 hr
Apr 24, 9:23 PM CDTRiver Flood WarningSGFJasper66 hr
Apr 24, 10:26 PM CDTSpecial Weather StatementSGFJasper49 min
Apr 24, 10:51 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 2 more8 hr
Apr 25, 1:12 AM CDTFlash Flood WarningSGFDent, Texas, Wright6 hr
Apr 25, 3:55 AM CDTSpecial Weather StatementSGFMcDonald50 min
Apr 25, 4:15 AM CDTSpecial Weather StatementSGFBarry60 min
Apr 25, 5:10 AM CDTSpecial Weather StatementSGFStone, Taney65 min
Apr 25, 6:23 AM CDTFlash Flood WarningSGFJasper, McDonald, Newton20 hr
Apr 25, 6:34 AM CDTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, Stone, Webster19 hr
Apr 25, 6:43 AM CDTFlash Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 3 more19 hr
Apr 25, 6:47 AM CDTRiver Flood WarningSGFJasper62 hr
Apr 25, 6:57 AM CDTAreal Flood WarningSGFDade, Dallas, Laclede, Phelps, Polk, Pulaski24 hr
Apr 25, 10:49 AM CDTRiver Flood WarningSGFOzark28 hr
Apr 25, 1:11 PM CDTRiver Flood WarningSGFJasper, Newton38 hr
Apr 25, 4:30 PM CDTSevere Thunderstorm WarningSGFOzark, Taney60 min
Apr 25, 4:53 PM CDTTornado WarningSGFOzark37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.